# SDR ABXA2023051092

- Difficulty date: January 4, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,033 hours, 27,326 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 315T31008
- Condition: Damaged
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED DAMAGE TO THE AFT STIFFENER ON THE #2 ENGINE INBOARD THRUST REVERSER. DAMAGE WAS CAUSED BY IDG FEEDER CABLE(S) SHORTING AND ARCING TO THE STIFFENER. AN INTERIM REPAIR WAS ACCOMPLISHED BY LINE MX PER ABX-REA-7830-64869-00, AND THE INTERIM REPAIR IS SCHEDULED TO BE REPLACED BY A PERMANENT REPAIR AT THIS MX VISIT. THE AFFECTED STIFFENER (315T3100-8) IS MADE FROM BAC1506-3279 PROFILE (2219-T62 MATERIAL). THE DAMAGED VERTICAL FLANGE OF THE STIFFENER IS 0.090” THICK. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REPAIRED PER ABX-REA-7830-64792-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
